# SDR SWAA2012071305807

- Difficulty date: July 13, 2012
- Submitted: July 16, 2012
- Operation: Air carrier
- Aircraft: N8311Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 38808
- Aircraft time: 221 hours, 72 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 10620011
- Part serial: 10231
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AT FL250 BURNING RUBBER SMELL.  SELECTED BOTH RECIRC FANS OFF, ODOR SUBSIDED.  REMOVED AND REPLACED RECIRC FANS PER MM.
